# SDR SIMA202002121001

- Difficulty date: February 11, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 46,425 hours, 42,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED GALLEY EMERGENCY LIGHT IAW EMB AMM 33-50-09-000-801-A AND 33-50-09-400-801-A OPC GOOD  END
